Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Prime power groups in which every commutator of prime order is invariant


Author: William Benjamin Fite
Journal: Trans. Amer. Math. Soc. 16 (1915), 134-138
MSC: Primary 20D15
DOI: https://doi.org/10.1090/S0002-9947-1915-1501005-1
MathSciNet review: 1501005
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1915-1501005-1
Article copyright: © Copyright 1915 American Mathematical Society